05-08-2003, 11:21 AM #1
Anyone know why I feel so crappy.
Hey bro's Im in my 12th week of my cycle, I ran Deca /Dbol 200-600 mg for the first 9 weeks only ran the Dbol for 7 weeks, then Deca 400mg/w and Sust 750mg/w. But 2 days ago I switched the Deca with EQ. I feel really burned out, not sleeping. And I keep getting some strange symptoms, I have a light ringing in my ears, I keep getting clammy and I notice an increased heart rate. Maybe Im jus getting sick, hopefully its just Sust related. Any ideas would make me feel alot better, thanx Brah's.
05-08-2003, 01:42 PM #2
Could be the Sust Flu.
05-08-2003, 01:43 PM #3Associate Member
- Join Date
- Mar 2003
- puerto rico
05-08-2003, 11:18 PM #4
It's important to stay hydrated and eat well when your down and out. I get it in some cycles as well. Rest up and don't drain what little energy you have until your feeling better. Your body is telling you something.
My best advice is sit on the couch for 4-5 days and stuff your pie hole.
05-09-2003, 12:55 AM #5
Awesome, thanx bros.. Much Respect..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)